Anyone experience shortness of breath on klonopin?

Discussion in 'Fibromyalgia Main Forum' started by bpmwriter, Sep 9, 2005.

  1. bpmwriter

    bpmwriter New Member

    hi all,

    last week i posted about an irritating and scary new symptom, shortness of breath. at the time, i was also experiencing an occasional heart gallop so i cut my thyroid dose in half, which seemed to help. but i'm still experiencing the shortness of breath, which i've heard someone else on this board describe as "a dwarf sitting on my chest." rather than automatically accept it as a new symptom of fibro, i'm evaluating all my meds for potential side effects. i take klonopin at night for sleep and have been considering weaning off of it because i question its effectiveness for the deep, healing sleep we need, even though i do sleep through the night. anyway, i've read that shortness of breath and even respiratory infection, though rare, are potential sides effect of klonopin-

    anyone experienced abnormal breathing on klonopin??

    eddie
    [This Message was Edited on 09/09/2005]
  2. lvjesus

    lvjesus Member

    and I have been on it for about 5 months.

    Sonya
  3. razorqueen

    razorqueen Member

    and I've been taking it for over 1 yr
  4. bpmwriter

    bpmwriter New Member


    i see the way this is headed. perhaps klonopin isn't the culprit? how bout this, which of the following is most likely to cause shortness of breath?

    1) cortisol
    2) t3 (thyroid)
    3) klonopin
    4) quercetin (this supplement was added most recently to my protocol)

    eddie
  5. tngirl

    tngirl New Member

    Have you recently added a new medicine? My doctor said that usually if you have side effects it will occur in the first few doses.

    I did have that reaction to cipro, it was very alarming. Now when asked if I have any allergies to medicines, that one is on the list!